# SDR P5CA2017090600317

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,409 hours, 2,767 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9808043
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV ANNUNCIATED IN FLIGHT AT APPROXIMATELY 11,000 FEET.  ASBM REPORTED HPSOV FAULT.  REPLACED THE RT ENGINE HPSOV IAW AMM 36-11-07-424.  PERFORMED FUNCTIONAL CHECK WITH ENGINE HIGH POWER RUN, OPS CHECKED OKAY, ALSO NO STATUS MESSAGE IAW AMM 71-00-00-501.
